# SDR 99ZZZX1432

- Difficulty date: February 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N845BY
- Make and model: Piper PA-28-235
- Aircraft serial: 287510043
- System (JASC): 2720 · Rudder Control System
- Part: Support
- Part number: 63451000
- Condition: Cracked
- Location: Rudder Pedal
- Part time: 2,268 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS IN BOTH LOWER FRONT CORNERS OF RUDDER PEDAL SUPPORT. FOUND ON ANNUAL INSPECTION.
